Tags

Type your tag names separated by a space and hit enter

Syndrome of Inappropriate Antidiuretic Hormone Consecutive to treatment with Ciprofloxacin.
Am J Ther 2018 Nov/Dec; 25(6):e684-e685AJ

Authors+Show Affiliations

Departments of Internal Medicine and.Critical Care, Maimonides Medical Center, Brooklyn, NY.Critical Care, Maimonides Medical Center, Brooklyn, NY.Critical Care, Maimonides Medical Center, Brooklyn, NY.

Pub Type(s)

Case Reports
Letter

Language

eng

PubMed ID

28786821

Citation

Kumar, Vivek, et al. "Syndrome of Inappropriate Antidiuretic Hormone Consecutive to Treatment With Ciprofloxacin." American Journal of Therapeutics, vol. 25, no. 6, 2018, pp. e684-e685.
Kumar V, Malhotra I, Shankar S, et al. Syndrome of Inappropriate Antidiuretic Hormone Consecutive to treatment with Ciprofloxacin. Am J Ther. 2018;25(6):e684-e685.
Kumar, V., Malhotra, I., Shankar, S., & Kupfer, Y. (2018). Syndrome of Inappropriate Antidiuretic Hormone Consecutive to treatment with Ciprofloxacin. American Journal of Therapeutics, 25(6), pp. e684-e685. doi:10.1097/MJT.0000000000000642.
Kumar V, et al. Syndrome of Inappropriate Antidiuretic Hormone Consecutive to Treatment With Ciprofloxacin. Am J Ther. 2018;25(6):e684-e685. PubMed PMID: 28786821.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Syndrome of Inappropriate Antidiuretic Hormone Consecutive to treatment with Ciprofloxacin. AU - Kumar,Vivek, AU - Malhotra,Ishan, AU - Shankar,Shyam, AU - Kupfer,Yizhak, PY - 2017/8/9/pubmed PY - 2019/3/20/medline PY - 2017/8/9/entrez SP - e684 EP - e685 JF - American journal of therapeutics JO - Am J Ther VL - 25 IS - 6 SN - 1536-3686 UR - https://www.unboundmedicine.com/medline/citation/28786821/Syndrome_of_Inappropriate_Antidiuretic_Hormone_Consecutive_to_treatment_with_Ciprofloxacin_ L2 - http://ovidsp.ovid.com/ovidweb.cgi?T=JS&PAGE=linkout&SEARCH=28786821.ui DB - PRIME DP - Unbound Medicine ER -